MathSciNet Relay Station
MathSciNet bibliographic data
MR1474865 (98j:20071) 20H05 (20H10)
Cangül, İ. N.; Singerman, D. Normal subgroups of Hecke groups and regular maps. Math. Proc. Cambridge Philos. Soc. 123 (1998), no. 1, 59–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement